On the space of ultradistributions vanishing at infinity

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study the structural and linear topological properties of the space B˙ω′∗ of ultradistributions vanishing at infinity (with respect to a weight function ω). Particularly, we show the first structure theorem for B˙ω′∗ under weaker hypotheses than were known so far. As an application, we determine the structure of the S-asymptotic behavior of ultradistributions.

Original languageEnglish
Pages (from-to)915–934
Number of pages20
JournalBanach Journal of Mathematical Analysis
Volume14
Issue number3
DOIs
Publication statusPublished - Jul 2020

Fingerprint

Dive into the research topics of 'On the space of ultradistributions vanishing at infinity'. Together they form a unique fingerprint.

Cite this